# SDR DL76P081751

- Difficulty date: December 17, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 32,446 hours, 13,892 cycles
- Engine: Pwa PW4060
- Engine time: 50,312 hours, 9,721 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Priority Valve
- Part number: 80217010
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENG BLEED VALVE WOULD NOT OPEN.  FOUND PRV VALVE LOCKED OUT.  RETURNED TO NORMAL AND LOCKED OUT HPSOV.  REPLACED VLV PER AMM BUT NOW NEEDS MUSCLE LINE AND ELBOW PAR NR 332T4340-3, ELBOW IS IN MCO POUCH MCO/PLC SOB.
